# SDR MALA954466

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736004010
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, FOUND RT FLAP TO BE CRACKED AND CHAFED.  REPAIRS WERE COMPLETED BY REPLACING THE INBOARD END NOSE RIB P/N 27-36004-010 DUE TO CRACKS AND THE INBOARD END AFT RIB P/N 27-36003-002 DUE TO A CHAFED AREA.  ALL REPAIRS WERE COMPLETED IAW FAC SRM 57-90-60 REPAIR NR 10, 51-00-00 PAGE 4, 51-30-01, 51-40-02, AND 51-30-02.  (W)
